On additive decompositions of the set of quadratic residues modulo $p$

Volume 155 / 2012

András Sárközy Acta Arithmetica 155 (2012), 41-51 MSC: Primary 11P70; Secondary 11B99. DOI: 10.4064/aa155-1-4

Authors

  • András SárközyDepartment of Algebra and Number Theory
    Eötvös Loránd University
    Pázmány Péter sétány 1/C
    H-1117 Budapest, Hungary
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image